EXACTECH, INC. LOGIC CR TIB INSERT STD, SZ 3, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-012-47-3009 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Insufficient Information (4580)
| Date of Event |
10/17/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Section h10: (h3) pending evaluation.
Event or Problem Description
It was reported that this 71 y/o female patient's right knee was revised.Reason for revision was not reported.Surgeon removed a logic, size 3, 9mm, cr neutral insert.He replaced with a truliant, size 3, 12mm crc insert.Patient was last known to be in stable condition following the event.Unable to obtain photos/x-rays.No other patient information/medical history provided.Product not returning - patient¿s legal counsel requested the product.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: d1, d4, g4, h4, h6 mdr section codes updated/corrected: b, c, d, e, g the reason for the reported revision cannot be confirmed from the information provided but may be due to inclusion of the polyethylene in the packaging recall, wear, loosening, infection, fracture, instability, and/or patient related factors.Potential contributions of user or patient-related considerations to the event could not be assessed as the devices were not available for evaluation and relevant clinical information, images, or radiographs were not provided.The product associated with the reported event is within the scope of recall z-0021-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.